Integration of multidimensional nonlinear equations by the method of the inverse problem
Doklady Akademii Nauk, Tome 254 (1980) no. 2, pp. 332-335
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_2_a17,
author = {L. P. Nizhnik},
title = {Integration of multidimensional nonlinear equations by the method of the inverse problem},
journal = {Doklady Akademii Nauk},
pages = {332--335},
year = {1980},
volume = {254},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_2_a17/}
}
L. P. Nizhnik. Integration of multidimensional nonlinear equations by the method of the inverse problem. Doklady Akademii Nauk, Tome 254 (1980) no. 2, pp. 332-335. http://geodesic.mathdoc.fr/item/DAN_1980_254_2_a17/